# SDR HNAA2013061700346

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 52,854 hours, 58,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT ON/OFF SWITCH IS OUT.  REMOVED SWITCH, R & R BULB, REINSTALLED FILLER PANEL.  OPS CHECKED GOOD.
